The Cauchy problem for a degenerate system of composite type of first-order equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 119-126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a16,
author = {L. S. Sergienko},
title = {The {Cauchy} problem for a degenerate system of composite type of first-order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {119--126},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a16/}
}
L. S. Sergienko. The Cauchy problem for a degenerate system of composite type of first-order equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 119-126. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a16/